Far Eastern Mathematical Journal

To content of the issue


On the method of Galerkin for the quasilinear parabolic equations in noncylindric domain


P. V. Vinogradova, A. G. Zarubin

2002, issue 1, Ñ. 3–17


Abstract
This article investigates the boundary value problem for the quasilinear parabolic equations. The existence of solutions in Sobolev's spaces $W^{2m,1}_p$ is proved, as well as the convergent of the approximate solutions, built according to Galerkin's method, to the exact solution with respect to the norm of the space $W^{2m,1}_2$. The estimates of the convergence for some types of nonlinean are obtained.

Keywords:

Download the article (PDF-file)

References

[1] S. G. Krejn, G. I. Laptev, “Abstraktnaya sxema rassmotreniya parabolicheskix zadach v necilindricheskix oblastyax”, Differencial'nye uravneniya, 5:8 (1969), 1458–1469
[2] S. G. Krejn, “Povedenie reshenij e'llipticheskix zadach pri variacii oblasti”, Studia mathematica, 31 (1968), 411–424.
[3] N. E. Istomina, A. G. Podgaev, “O razreshimosti zadachi dlya kvazilinejnogo vyrozhdayushhegosya parabolicheskogo uravneniya v oblasti s necilindricheskoj granicej”, Dal'nevostochnyj matematicheskij zhurnal, 1:1 (2000), 63–73.
[4] P. Cannarsa, G. Da Prato, S.-P. Zolezio, “The damped wave equations in a moving domain”, Differential Equations, 85:1 (1990), 1–16.
[5] A. I. Kozhanov, “Zamechanie ob odnoj zadache vyazkouprugosti i svyazannom s nej vozmushhennom volnovom uravnenii v necilindricheskix oblastyax”, Neklassicheskie uravneniya matem. fiziki, NGU, Novosibirsk, 1993, 99–103.
[6] A. I. Kozhanov, “On a nonlinear equation of viscoelqsticity in noncylindric domains”, Matematicheskie zametki, 5, ¹ 2, YaGU, 1998, 107–117.
[7] A. I. Kozhanov, N. A. Lar'kin, “O razreshimosti kraevyx zadach dlya sil'no nelinejnyx uravnenij vyazkouprugosti v necilindricheskix oblastyax”, Matematicheskie zametki, 6, ¹ 1, YaGU, 1999, 36–45
[8] O. A. Ladyzhenskaya, V. A. Solonnikov, N. N. Ural'ceva, Linejnye i kvazilinejnye uravneniya parabolicheskogo tipa, Nauka, M., 1967.
[9] V. A. Solonnikov, “Ob ocenkax v $L_p$ reshenij e'llipticheskix i parabolicheskix sistem”, Tr. MIAN SSSR, SII, 1967, 137–160
[10] V. P. Glushko, S. G. Krejn, “Neravenstva dlya norm proizvodnyx v prostranstvax $L_p$ s vesom”, Sib. mat. zhurn., 1:3 (1960), 343–382
[11] P. Oya, “O sxodimosti i ustojchivosti metoda Galerkina dlya parabolicheskix uravnenij s differenciruemymi operatorami”, Trudy po matematike i mexanike, XVII, ¹ 374, Tart. Gos. Un-t, Tartu, 1975, 194–209
[12] Yu. A. Dubinskij, “Kvazilinejnye e'llipticheskie i parabolicheskie uravneniya lyubogo poryadka”, Uspexi matem. nauk, XXIII:1(139) (1968), 45–90

To content of the issue